Dealing with Side Effects from Finasteride Topical Spray

RadioMan

New Member
My Regimen
Reaction score
0
Had recently got prescribed a bottle of .3 Finasteride and 6% minoxidil and heard that it is supposedly a safer than the oral. Microneedling has also been a part of my regimen now for a few months. I was microneedling then waiting about 24 hours and putting the topical on. About a week later, it all hit me at once. Testicular pain then the ED. I mean like all once. Pretty scary stuff. Immediately stopped the treatment and made the mistake of going online and reading all of the Post Finasteride Syndrome forums which quickly fueled my anxiety.

For anyone who is going through any of these types of symptoms, the best thing is to remain calm and don't envelope yourself in all of the forums. Don't make yourself worry to the point of making yourself sick. My situation was, I didn't exactly use the topical for very long. Only about 7 days. Of course, I believe the microneedling the day before could have exacerbated the situation and made the finasteride go systemic right into my bloodstream. Lesson learned.

Day 7 was the day it all hit me at once and I immediately reached out to my NP from the company which I bought it from and they said to stop the treatment for now and to do a checkup with my GP.

Day 8 I stopped everything, and all the symptoms were still there. ED in full and testicular pain.

Day 9-13 seemed like not much change however I did notice the pain was now much towards the inside of my left thigh.

Day 14 started to get a bit more feeling, still having ED however the pain (slight) is now at my lower abdomen. It seems to be moving around a bit, guessing from circulation.

Day 15 about the same

Day 16 finally way less pain and ED seems to be making decent improvement.

One thing that I have been doing that I think has helped during this is lifting weights. Heavy weights. Anything to help get the testosterone flowing again. Certainly learned my lesson from all of this and will definitely only be using minoxidil from now on....without finasteride.
 
Last edited:
Top